# SDR UALA2012022801222

- Difficulty date: February 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 67,327 hours, 24,760 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING PEELING UP FROM WING EXIT TO AFT GALLEY.  SECURED LOOSE COVER.
